Open Access
2012 Study of Solutions to Some Functional Differential Equations with Piecewise Constant Arguments
Juan J. Nieto, Rosana Rodríguez-López
Abstr. Appl. Anal. 2012(SI09): 1-25 (2012). DOI: 10.1155/2012/851691

Abstract

We provide optimal conditions for the existence and uniqueness of solutions to a nonlocal boundary value problem for a class of linear homogeneous second-order functional differential equations with piecewise constant arguments. The nonlocal boundary conditions include terms of the state function and the derivative of the state function. A similar nonhomogeneous problem is also discussed.

Citation

Download Citation

Juan J. Nieto. Rosana Rodríguez-López. "Study of Solutions to Some Functional Differential Equations with Piecewise Constant Arguments." Abstr. Appl. Anal. 2012 (SI09) 1 - 25, 2012. https://doi.org/10.1155/2012/851691

Information

Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1244.34088
MathSciNet: MR2903813
Digital Object Identifier: 10.1155/2012/851691

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top